Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Why did I get brown discharge post periods after stopping petogen injections ?

I recently stopped using petogen injection a month later I got my first period and straight after my period my discharge was dark brown why is this?
Asked On : Wed, 8 Feb 2012
Answers:  1 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Thank you for the inquiry.
It is quite natural that after a long period of using petogen contraceptive , the color of menstrual discharge is dark brown.You don't need to do any for that. Just wait for few more months
dr.devidas vellodi
Answered: Wed, 8 Feb 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor